A Note on the two Cardinal Problem

Aleksandar Jovanović

Publications de l'Institut Mathématique (1980)

  • Volume: 28(42), Issue: 48, page 99-104
  • ISSN: 0350-1302

How to cite


Aleksandar Jovanović. "A Note on the two Cardinal Problem." Publications de l'Institut Mathématique 28(42).48 (1980): 99-104. <http://eudml.org/doc/254935>.

author = {Aleksandar Jovanović},
journal = {Publications de l'Institut Mathématique},
keywords = {ultrapower; ultraproducts; ultrafilter; irregular ultrafilters},
language = {eng},
number = {48},
pages = {99-104},
publisher = {Matematički institut SANU},
title = {A Note on the two Cardinal Problem},
url = {http://eudml.org/doc/254935},
volume = {28(42)},
year = {1980},

AU - Aleksandar Jovanović
TI - A Note on the two Cardinal Problem
JO - Publications de l'Institut Mathématique
PY - 1980
PB - Matematički institut SANU
VL - 28(42)
IS - 48
SP - 99
EP - 104
LA - eng
KW - ultrapower; ultraproducts; ultrafilter; irregular ultrafilters
UR - http://eudml.org/doc/254935
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.